# SDR IPXA2M74861

- Difficulty date: August 8, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Engine: Ge CF680C2D1F
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Inoperative
- Location: Lt Nose Wheel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABOUT ONE HOUR INTO FLIGHT,  AT FL360.  RECEIVED A LEVEL 1 "TIRE PRESSURE LOW" ALERT LIGHT SHOWED AMBER AT 79 PSI RT NR SHOWED ALTERNATING WHITE AND AMBER.  EMERGENCY DECLARED.   R & R LT NOSE WHEEL PRESSURE TRANSDUCER IAW AMM 32-46-04-801. OPS CHECK GOOD. THIS CLEARS M485819.
